Mathematical Research Letters

Volume 20 (2013)

Number 2

Characteristic cycles and decomposition numbers

Pages: 359 – 366

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n2.a11

Authors

Kari Vilonen (Department of Mathematics, Northwestern University, Evanston, Illinois, U.S.A.; Department of Mathematics, Helsinki University, Helsinki, Finland)

Geordie Williamson (Max-Planck-Institut für Mathematik, Bonn, Germany)

Abstract

We observe that the characteristic cycle of a D-module gives bounds for decomposition numbers of intersection cohomology complexes.

Full Text (PDF format)